# SDR MALA000431

- Difficulty date: July 1, 2000
- Submitted: July 24, 2000
- Operation: Air carrier
- Aircraft: N402XJ
- Make and model: Saab 340B
- Aircraft serial: 340B402
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND CORROSION AT BL 0.0 FROM STA 294.0 TO 363.0.  MAINTENANCE REMOVED CORROSION DAMAGE IAW SRM 51-70-40, REPAIR OUT OF LIMIT.  REMOVED CORROSION UNDER REPAIR IAW SRM 51-70-10.  REMAINING MATERIAL IS OUT OF LIMITS.
